I am 26 had been to doc and he gav mx2% which made hair shed and again been to doc and he gav mx5% and still shed was their and it was never before and within 2 months I lost 30% of scalp hair and i came 2 know because of MX did was happeng so stopped and again regrowth taken place and after2 months new hair have gone and my thick hair are healthy and my question is 1.does mini oxidil if used by non mpb person what happen s ? does my hair regrow again? and I not a androgenetic alopecia person?
Yes, minoxidil can trigger shedding even if a patient does not have AGA. Shedding lasts 2-6 months and then density should return to normal if the person does not have AGA or another chronic condition causing hair loss.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.